MathSciNet Relay Station
MathSciNet bibliographic data
MR290436 (44 #7617) 60.40
Feldman, Jacob Decomposable processes and continuous products of probability spaces. J. Functional Analysis 8 1971 1–51.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement